# SDR AALA20030457

- Difficulty date: April 13, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DSB11021
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG DID NOT RETRACT WITH 3 ATTEMPTS.  RETURNED SJU AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MLG PROXIMITY BOX.  BITE TEST AND RECALL SHOWS NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
